Vitamin K reaction

From Wikipedia, the free encyclopedia
Jump to: navigation, search
Vitamin K reaction
Classification and external resources
ICD-10 Y44.3
ICD-9 E934.3

Vitamin K reactions occur after injection with vitamin K, and there are two patterns of presentation, (1) a reaction may occur several days to 2 weeks after inection with skin lesions that are pruritic, red patches and plaques that can deep-seated, involving the dermis and subcutaneous tissue, or (2) with subcutaneous sclerosis with or without fasciitis, that appears at the site of injection many months after treatment.[1]:123 The latter pseudosclerodermatous reaction has been termed Texier's disease and lasts several years.[1]:123[2]

See also[edit]

References[edit]

  1. ^ a b James, William; Berger, Timothy; Elston, Dirk (2005). Andrews' Diseases of the Skin: Clinical Dermatology. (10th ed.). Saunders. ISBN 0-7216-2921-0.
  2. ^ Rapini, Ronald P.; Bolognia, Jean L.; Jorizzo, Joseph L. (2007). Dermatology: 2-Volume Set. St. Louis: Mosby. p. 319. ISBN 1-4160-2999-0.